# SDR AWXA9900449

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 6563
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 37,288 hours
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 1 ENG START SEQUENCE NORMAL THROUGH IDLE, AFTER SEVERAL SECONDS FF SURGED AND ENGINE FLAMED OUT.  FOUND NR 1 SPAR VALVE MOTOR NOT OPENING VALVE.  REPLACED VALVE AND ACTUATOR  LK AND OPS CK GOOD.
